# SDR 9623085513

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284A
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 31,327 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT AC BUS OFF LIGHT, BOTH UTILITY BUS LIGHTS AND THE RIGHT GENERATOR CONTROL LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES BUT WAS UNABLE TO RESTORE THE RIGHT AC BUS.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GENERATOR CONTROL UNIT, OPERATIONAL CHECK OK.
